# SDR MASA2011072503300

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 19,765 hours, 15,476 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE TEMP 1 NR 4 BRAKE TEMP 7.  R2 ANTI SKID CONTROL VALVE.
